MAUDE Adverse Event Report: CAREFUSION, INC TRAY CATH PARA THORA N-VLV SFR; NEEDLE, CATHETER

CAREFUSION, INC TRAY CATH PARA THORA N-VLV SFR; NEEDLE, CATHETER
Model Number OTP5000SP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pr (b)(4): initial emdr submission.A device was to be returned but not provided to date.A follow up emdr will be submitted if additional information becomes available.
 
Event or Problem Description
Material no: otp5000sp.Batch no: unknown.  it was reported that catheter broke off its base while removing catheter from patient as we normally remove when completing procedure.  verbatim: on two separate occasions catheter broke off its base while removing catheter from patient as we normally remove when completing procedure.The first occasion i witnesses this happen while the radiologist was performing the procedure.The second incident the catheter broke off while i was completing the procedure.
 
Additional Manufacturer Narrative
(b)(4): no sample was returned for analysis.Consequently, the investigation was not able to further evaluate the reported failure mode through a complaint sample analysis.A device history review could not be completed as no batch number was provided.Without a sample, photograph or lot information the investigation was unable to confirm the failure mode nor identify a probable root cause.As the failure mode was unable to be confirmed nor a root cause able to be determined a corrective and/or preventive action could not be identified for this complaint.This complaint will be entered into the complaint management system and will be tracked and trended for future occurrences.H3 other text: see narrative.
 
Event or Problem Description
Material no: otp5000sp; batch no: unknown.It was reported that catheter broke off its base while removing catheter from patient as we normally remove when completing procedure.  verbatim: on two separate occasions catheter broke off its base while removing catheter from patient as we normally remove when completing procedure.The first occasion i witnesses this happen while the radiologist was performing the procedure.The second incident the catheter broke off while i was completing the procedure.

Brand Name
TRAY CATH PARA THORA N-VLV SFR
Common Device Name
NEEDLE, CATHETER
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key11143441
Report Number1625685-2021-00001
Device Sequence Number16301314
Product Code PXI
UDI-Device Identifier10885403470820
UDI-Public(01)10885403470820
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOTP5000SP
Device Catalogue NumberOTP5000SP
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 12/24/2020
Supplement Date Received by Manufacturer06/01/2021
Initial Report FDA Received Date01/08/2021
Supplement Report FDA Received Date06/23/2021
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1